Biblio Index

Export 4 results:
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is V  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
V
Vianello, M. (2018). Near optimal Tchakaloff meshes for compact sets with Markov exponent 2. Dolomites Research Notes on Approximation, 11(4), 79-83. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-8
PDF icon Vianello_DRNA2018.pdf (557.84 KB)
Vianello, M. (2018). Global polynomial optimization by norming sets on sphere and torus. Dolomites Research Notes on Approximation, 11(1), 10-14. presented at the 02/2018. doi:10.14658/pupj-drna-2018-1-2
PDF icon Vianello_2018_GPO.pdf (230.17 KB)
Van Manh, P. (2011). On the limit points of pseudo Leja sequences. Dolomites Research Notes on Approximation, 4(1), 1-7. presented at the 09/2011. doi:10.14658/pupj-drna-2011-1-1
PDF icon Phung-2011-OTL.pdf (165.36 KB)
Van Barel, M., & Humet, M.. (2015). Good point sets and corresponding weights for bivariate discrete least squares approximation. Dolomites Research Notes on Approximation, 8(Special_Issue), 37-50. presented at the 11/2015. doi:10.14658/pupj-drna-2015-Special_Issue-5
PDF icon VanBarelHumet_10YPDPTS.pdf (1.2 MB)